# SDR HEEA077837

- Difficulty date: February 8, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,010 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Failed
- Location: M/R Hub Assy
- Part time: 2,010 hours
- Component: Hub Assy
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB SHEAR BEARING FAILURE.
